# SDR QMLA2018051018056

- Difficulty date: May 10, 2018
- Submitted: July 25, 2018
- Operation: Air carrier
- Aircraft: N133HN
- Make and model: Urocop EC 130 B4
- Aircraft serial: 7293
- Engine: Tmeca ARRIEL2B1
- System (JASC): 2150 · Cabin Cooling System
- Part: Blower Motor
- Part number: S6164EC3
- Condition: Odor
- Location: Ac Bay
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

TAKING OFF FROM BASE TO PR EVENT, THE MED CREW BEGAN TO SMELL ELECTRICAL TYPE BURNING SMELL WITH THE CABIN. THE SMELL WAS STRONG FROM THE PILOT SEAT SO I COULD ONLY ASSUME THAT IT WAS POSSIBLY SOMETHING FROM THE COCKPIT AREA. STARTED TO ISOLATE THE PROBLEM BY VERIFYING AIRCRAFT HEAT WAS OFF. THEN NOTICED THAT THE PILOT STATIONED A/C VENTS WERE NOT BLOWING AIR, TURNED A/C OFF. WITHIN 30 SECONDS AFTER TURNING A/C OFF, SMELL APPEARED TO DISSIPATE AND ONE ON THE GROUND (2 MINUTES LATER) CREW COULD NO LONGER SMELL THE ELECTRICAL BURNING. COULD ONLY ASSUME THAT WE WERE HAVING A/C ISSUES AND DID NOT CONTINUE TO ISOLATE THE PROBLEM ANY FURTHER WHILE IN FLIGHT. DURING OUR 3 MINUTE FLIGHT THERE WAS NEVER ANY EVIDENCE OF SMOKE IN THE CABIN. WE ABORTED THE FLIGHT AND MECHANIC WAS ALREADY ON SITE AND IMMEDIATELY BEGAN TO TROUBLESHOOT.
